Study: 1 in 100 teens developed heart inflammation after second Pfizer mRNA injection
Recent research conducted in Thailand on 13- to 18-year-olds revealed one out of 100 children have developed heart inflammation
after receiving two doses of the Wuhan coronavirus (COVID-19) vaccines.
Cardiologist Anish Koka said three of the 301 children enrolled in the study developed myocarditis (the inflammation of the heart muscle) or pericarditis (the swelling and irritation of the thin, saclike tissue surrounding the heart or the pericardium) after the second Pfizer mRNA shot.
"One child developed myocarditis, and two developed pericarditis. All three were hospitalized. The child with myocarditis was probably in the intensive care unit," Koka included in the report.
The study also found that almost 30 percent of the teen participants had complications related to the heart
. (Related: Thai study reveals nearly 30% of young adults suffer heart injuries after getting COVID shots
"Cardiovascular manifestations were found in 29.24 percent of patients, ranging from tachycardia or palpitation to myopericarditis. Myopericarditis was confirmed in one patient after vaccination," the research further stated.
Koka expressed worries as so much heart damage is revealed during such a small-scale study involving adolescents who received their second Pfizer injection. The doctor pointed out the Moderna vaccine causes myocarditis
three to four times more often than the Pfizer shot.
Experts also find it troubling that heart damage in young and healthy children is dismissed by some health officials and agencies as a "mild" condition.
Physician-scientist and podcaster Dr. Vinay Prasad posted on Twitter: "There are no cardiologists who want to see their child have a cardiac troponin that is 2x normal or 40x normal after administration of some therapeutic. Honestly, this study should have been done in the U.S.A."
Renowned talk show host and journalist Kim Iversen replied to this with: "One in 100 teens developed a heart infection after two Pfizer shots, according to a new study. An additional four of the 300 participants developed subclinical myocarditis. That is far greater than the 1/3000 or 1/10,000 or 1/50,000 they initially claimed (and continued to reduce)."
She replied to her own tweet, "Remember all those people who shrugged it off saying 'it is mild heart damage
.' Absolutely infuriating."
Dr. Mary O'Connor, a 30-year general practitioner, told RAIR Foundation USA
in an exclusive interview that parents are placing their children at very serious risk when submitting them to the vaccines. She also said that it will mean a shorter life for children who have developed myocarditis or pericarditis.
"Sadly, it means they have permanent scarring that will forever affect their hearts," O'Connor said.
CDC: Heart inflammation cases are not connected to COVID-19 vaccines
Back in October 2021, the Centers for Disease Control and Prevention
(CDC) claimed that there was no known association between heart inflammation and COVID-19 injections.
This is the CDC's response to a Freedom of Information Act request for reports from the agency's team that is focused on analyzing the risk of post-vaccination myocarditis and pericarditis. "The National Center for Emerging Zoonotic Infectious Diseases
performed a search of our records that failed to reveal any documents pertaining to your request," CDC records officer Roger Andoh told the Epoch Times
"No abstractions or reports were available because an association between myocarditis and mRNA COVID-19 vaccination was not known
at that time," he added.
Barbara Loe Fisher, president of the National Vaccine Information Center, said: "Either the right hand does not know what the left hand is doing at CDC, or federal health officials are disseminating misinformation about what they knew about myocarditis following mRNA COVID vaccines and when they knew it."
for more news related to the adverse events of mRNA injections.
Watch the below video that talks about the Thai study that revealed myocarditis and pericarditis
in adolescents following their second dose of Pfizer shot.
This video is from the In Search Of Truth channel on Brighteon.com
More related stories:
Father unleashes hell against pharmacist who jabbed his 7-year-old for covid, resulting in myocarditis
Canadian study confirms mRNA vaccines increase risk of myocarditis, especially in young men after second dose
Autopsy confirms British mother died of acute MYOCARDITIS after receiving Pfizer COVID shot
Cardiologist says no case of COVID-19 vaccine-induced myocarditis is mild